# SDR HEEA080119

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,006 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2000838000001
- Part serial: 874
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LIGHT COMES ON INTERMITTENTLY AND LOW FUEL INDICATION ON LEFT SIDE.
